MathSciNet Relay Station
MathSciNet bibliographic data
MR2085519 65L10 (34B15 65L99 76D10)
Wang, Lei A new algorithm for solving classical Blasius equation. Appl. Math. Comput. 157 (2004), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement